# SDR CA180208004

- Difficulty date: February 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transducer
- Part number: UNKNOWN
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT CARRIED OUT NR 2 ENG SHUTDOWN DUE TO LOW OIL PRESSURE INDICATION DEFECT, WAS FIXED BY REPLACING THE TRANSDUCER.  THE PINS APPEARED TO BE STAINED/CONTAMINATED, SO CONTACTS WERE CLEANED.  (TC NR 20180208004).
